# SDR FDEA201010043892

- Difficulty date: October 4, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 63,767 hours, 12,936 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB28891
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CUTOUT AT SLAT TRACK NR 14 FOUND CRACKED.  REPAIR CARRIED OUT AT  LT WING LEADING EDGE LOWER CUTOUT AT SLAT TRACK NR 14 AS PER SRM 57-40-02 FIGURE 201 REVISION 44.  THIS REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
